# SDR CALA2021083001450

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 68,684 hours, 29,717 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ECAM CAUTION MESSAGE - Y RSVR LO LVL MESSAGE INOP - HYD AFTER TAKEOFF GOTHYD Y RSVR LO LVL ECAM.  COULD NOT DUPLICATE ECAM Y RSVR LO LVL WITH YELLOW ELE PUMP. RAN #2 ENG YELLOW HYD PUMP PER TSM 52-36-00-810-805-A OPS CHECK GOOD.  R&R LOW LEVEL SWITCH AND QUANTITY IND AS PRECAUTIONARY PER TSM 29-13-00-810-801-A OPS CHECK GOOD.
